# SDR YV3R201908022153

- Difficulty date: July 23, 2019
- Submitted: August 2, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-KV
- Make and model: Robsin R44
- Aircraft serial: 2542
- Aircraft time: 280 hours
- Engine: Lyc O540F1B5
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: C0068
- Part serial: 9823
- Condition: Failed
- Location: Main Rotor
- Part time: 280 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED INTERNAL GEARBOX P/N: C006-8 FAILURE AT INPUT BEARING.
